EconPapers    
Economics at your fingertips  
 

Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions

Xi Fu and Xiaoyou Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

This paper studies the existence results for nonseparated boundary value problems of fractional differential equations with fractional impulsive conditions. By means of Schaefer fixed point theorem, Banach fixed point theorem, and nonlinear alternative of Leray-Schauder type, some existence results are obtained. Examples are given to illustrate the results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/364348.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/364348.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:364348

DOI: 10.1155/2014/364348

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:364348